# SDR UPS99828679

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 857-869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 857-869 INTERCOSTAL CORROSION AT RADIUS 1ST INTERCOSTAL INBD OF SKIN FITTING.  REPLACED INTERCOSTAL WITH NEW INTERCOSTAL.
